# SDR TRAX200600629

- Difficulty date: August 17, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 29,716 hours, 33,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC CARD NR 200-51, LT FR 39-40 STR 14 CREASE BEAM CORROSION.  REPAIRED IAW ALL SRMS.
